# SDR WX0A2021051073710

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 44,433 hours, 34,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 856435
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EPSU 10WL BATTERY FAULT / REMOVED AND REPLACED FWD EPSU (10WL) BATTERY IAW A319 AMM 33-51-38 PB 401. OPS CHECK GOOD.
